# SDR DL757081458

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N365016
- Condition: Corroded
- Location: Bs1690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL INBD OF AFT DUMP VALVE CORRODED ALL THE WAY THROUGH BS 1690 RBL 10.  REMOVED AND REPLACED CHANNEL DUE TO OUT OF LIMITS CORROSION.
